Earticle

Home 국가지식

Korean Journal of mathematics

검색결과 좁혀보기

직접입력 - 발행연도는 최대 5개까지 선택할 수 있습니다.

검색조건
좁혀보기
자료건수 (398건)
No
398

Park, Young Ho

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.537-544

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

There is a standard construction of lifting cyclic codes over the prime finite field ${\mathbb{Z}}_p$ to the rings ${\mathbb{Z}}_{p^e}$ and to the ring of p-adic integers. We generalize this construction for arbitrary finite fields. This will naturally enable us to lift codes over finite fields ${\mathbb{F}}_{p^r}$ to codes over Galois rings GR($p^e$, r). We give concrete examples with all of the lifts.

원문보기
397

Jang, Young Ho, Jun, Sang Pyo

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.519-535

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Let ${\mathcal{R}}$ denote the Galois ring of characteristic $p^n$, where p is a prime. In this paper, we investigate the elementary properties of Gauss sums over ${\mathcal{R}}$ in accordance with conditions of characters of Galois rings, and we restate results for Gauss sums in [1, 2, 3, 7, 12, 13]. Also, we compute the modulus of the Gauss sums.

원문보기
396

Mahmood, Tahir, Rehman, Zia Ur, Sezgin, Aslihan

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.503-517

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Keeping in view the expediency of soft sets in algebraic structures and as a mathematical approach to vagueness, in this paper the concept of lattice ordered soft near rings is introduced. Different properties of lattice ordered soft near rings by using some operations of soft sets are investigated. The concept of idealistic soft near rings with respect to lattice ordered soft near ring homomorphisms is deliberated.

원문보기
395

Uysal, Gumrah, Mishra, Vishnu Narayan, Serenbay, Sevilay Kirci

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.483-501

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper, we present some recent results on weighted pointwise convergence and the rate of pointwise convergence for the family of nonlinear double singular integral operators in the following form: $$T_{\eta}(f;x,y)={\int}{\int\limits_{{\mathbb{R}^2}}}K_{\eta}(t-x,\;s-y,\;f(t,s))dsdt,\;(x,y){\in}{\mathbb{R}^2},\;{\eta}{\in}{\Lambda}$$, where the function $f:{\mathbb{R}}^2{\rightarrow}{\mathbb{R}}$ is Lebesgue measurable on ${\mathbb{R}}^2$ and ${\Lambda}$ is a non-empty set of indices. Further, we provide an example to support these theoretical results.

원문보기
394

Kim, Kwang-Yeon

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.467-481

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper we present a postprocessing scheme for the Raviart-Thomas mixed finite element approximation of the second order elliptic eigenvalue problem. This scheme is carried out by solving a primal source problem on a higher order space, and thereby can improve the convergence rate of the eigenfunction and eigenvalue approximations. It is also used to compute a posteriori error estimates which are asymptotically exact for the $L^2$ errors of the eigenfunctions. Some numerical results are provided to confirm the theoretical results.

원문보기
393

Taghavi, Ali, Nouri, Mojtaba, Darvish, Vahid

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.459-465

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Recently, Li et al proved that ${\Phi}$ which satisfies the following condition on factor von Neumann algebras $${\Phi}([[A,B]_*,C]_*)=[[{\Phi}(A),B]_*,C]_*+[[A,{\Phi}(B)]_*,C]_*+[[A,B]_*,{\Phi}(C)]_*$$ where $[A,B]_*=AB-BA^*$ for all $A,B{\in}{\mathcal{A}}$, is additive ${\ast}-derivation$. In this short note we show the additivity of ${\Phi}$ which satisfies the above condition on prime ${\ast}-algebras$.

원문보기
392

Sahan, Tuncar

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.439-458

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this study, we interpret the notion of homotopy of morphisms in the category of crossed modules in a category C of groups with operations using the categorical equivalence between the categories of crossed modules and of internal categories in C. Further, we characterize the derivations of crossed modules in a category C and obtain new crossed modules using regular derivations of old one.

원문보기
391

Soliman, M.A., H.Abdel-All, Nassar, Hussien, R.A., Shaker, Taha Youssef

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.425-437

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper, we linked the motion of spherical images with the motion of their curves. Surfaces generated by the evolution of spherical image of a space curve are constructed. Also geometric proprieties of these surfaces are obtained.

원문보기
390

Biswas, Tanmay

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.405-424

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper we study some comparative growth properties of composite entire functions on the basis of relative (p, q)-th order and relative (p, q)-th lower order of entire function with respect to another entire function where p and q are any two positive integers.

원문보기
389

Kim, Byoung Soo, Park, Yeon Hee

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.387-403

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Shifting, scaling and modulation proprerties for the convolution product of the Fourier-Feynman transform of functionals in a generalized Fresnel class ${\mathcal{F}}_{A1,A2}$ are given. These properties help us to obtain convolution product of new functionals from the convolution product of old functionals which we know their convolution product.

원문보기
388

Addis, Gezahagne Mulat

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.373-385

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper we introduce the notion of a fuzzy kernel of a fuzzy homomorphism on groups and we show that it is a fuzzy normal subgroup of the domain group. Conversely, we also prove that any fuzzy normal subgroup is a fuzzy kernel of some fuzzy epimorphism, namely the canonical fuzzy epimorphism. Finally, we formulate and prove the fuzzy version of the fundamental theorem of homomorphism and those isomorphism theorems.

원문보기
387

Dragomir, Silvestru Sever

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.3 2018 pp.349-371

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Some inequalities for quantum f-divergence of matrices are obtained. It is shown that for normalised convex functions it is nonnegative. Some upper bounds for quantum f-divergence in terms of variational and ${\chi}^2-distance$ are provided. Applications for some classes of divergence measures such as Umegaki and Tsallis relative entropies are also given.

원문보기
386

BEGINNER'S GUIDE TO NEURAL NETWORKS FOR THE MNIST DATASET USING MATLAB

Kim, Bitna, Park, Young Ho

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.337-348

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

MNIST dataset is a database containing images of handwritten digits, with each image labeled by an integer from 0 to 9. It is used to benchmark the performance of machine learning algorithms. Neural networks for MNIST are regarded as the starting point of the studying machine learning algorithms. However it is not easy to start the actual programming. In this expository article, we will give a step-by-step instruction to build neural networks for MNIST dataset using MATLAB.

원문보기
385

SRB MEASURES IN CHAOTIC DYNAMICAL SYSTEMS

Lee, Hyundeok

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.327-335

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper, we present the construction of natural invariant measures so called SRB(Sinai-Ruelle-Bowen) measures by the properties of geometric t-potential and Bowen's equation for the hyperbolic attractors.

원문보기
384

FIXED POINT THEOREMS IN FUZZY METRIC SPACES FOR MAPPINGS WITH SOME CONTRACTIVE TYPE CONDITIONS

Patir, Bijoy, Goswami, Nilakshi, Mishra, Lakshmi Narayan

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.307-326

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper, we derive some fixed point theorems in fuzzy metric spaces for self mappings satisfying different contractive type conditions. Some of these theorems generalize some results of Wairojjana et al. (Fixed Point Theory and Applications (2015) 2015:69). Several examples in support of the theorems are also presented here.

원문보기
383

SOLUTIONS OF VECTOR VARIATIONAL INEQUALITY PROBLEMS

Salahuddin, Salahuddin

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.299-306

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper, we prove the existence results of the solutions for vector variational inequality problems by using the ${\parallel}{\cdot}{\parallel}$-sequentially continuous mapping.

원문보기
382

CONSTRUCTION OF THE HILBERT CLASS FIELD OF SOME IMAGINARY QUADRATIC FIELDS

Oh, Jangheon

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.293-297

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In the paper [4], we constructed 3-part of the Hilbert class field of imaginary quadratic fields whose class number is divisible exactly by 3. In this paper, we extend the result for any odd prime p.

원문보기
381

A CHARACTERIZATION OF ADDITIVE DERIVATIONS ON C*-ALGEBRAS

Taghavi, Ali, Akbari, Aboozar

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.285-291

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Let $\mathcal{A}$ be a unital $C^*$-algebra. It is shown that additive map ${\delta}:{\mathcal{A}}{\rightarrow}{\mathcal{A}}$ which satisfies $${\delta}({\mid}x{\mid}x)={\delta}({\mid}x{\mid})x+{\mid}x{\mid}{\delta}(x),\;{\forall}x{{\in}}{\mathcal{A}}_N$$ is a Jordan derivation on $\mathcal{A}$. Here, $\mathcal{A}_N$ is the set of all normal elements in $\mathcal{A}$. Furthermore, if $\mathcal{A}$ is a semiprime $C^*$-algebra then ${\delta}$ is a derivation.

원문보기
380

SOME RESULTS ABOUT THE REGULARITIES OF MULTIFRACTAL MEASURES

Selmi, Bilel

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.271-283

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

In this paper, we generelize the Olsen's density theorem to any measurable set, allowing us to extend the main results of H.K. Baek in (Proc. Indian Acad. Sci. (Math. Sci.) Vol. 118, (2008), pp. 273-279.). In particular, we tried through these results to improve the decomposition theorem of Besicovitch's type for the regularities of multifractal Hausdorff measure and packing measure.

원문보기
379

SOME RESULTS RELATING TO SUM AND PRODUCT THEOREMS OF RELATIVE (p, q, t) L-TH ORDER AND RELATIVE (p, q, t) L-TH TYPE OF ENTIRE FUNCTIONS

Biswas, Tanmay

[Kisti 연계] 강원경기수학회 Korean Journal of mathematics Vol.26 No.2 2018 pp.215-269

협약을 통해 무료로 제공되는 자료로, 원문이용 방식은 연계기관의 정책을 따르고 있습니다.

Orders and types of entire functions have been actively investigated by many authors. In this paper, we investigate some basic properties in connection with sum and product of relative (p, q, t) L-th order, relative (p, q, t) L-th type, and relative (p, q, t) L-th weak type of entire functions with respect to another entire function where $p,q{\in}{\mathbb{N}}$ and $t{\in}{\mathbb{N}}{\cup}\{-1,0\}$.

원문보기
1 2 3 4 5
페이지 저장